skin-hair-icon
Chronic urticaria
I m facing chronic urticaria. Few years back I took dazit m and dazit 5 mg. Now the same medicine I have purchased dazit m. This medicine will make me drowsy? My exam is knocking around the door. Whether this medicine create drowsiness doctor?
75 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from allergic dermatits causing this... alternate safe Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
For change of medicine for chronic urticaria, please consult online
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
No drowsiness
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hi...Dazit is non sedative antihistamine so doesn't cause drowsiness. You can take it safely.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.